MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Catalog Number 8713050
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number (b)(4).A follow-up report will be provided after the examination results are available.Note: this report is being filed for an item number that is not sold in the united states, however similar devices are sold in the united states by b.Braun medical, inc.Primary unique device identifier (udi) # for similar device: (b)(4).
 
Event or Problem Description
According to the event description: machine over infused - gave full dose.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun internal report number: (b)(4).Note: this report is being filed for an item number that is not sold in the united states, however, similar devices are sold in the united states by b.Braun medical, inc.Primary unique device identifier (udi)# for similar device: (b)(4).Additional information: d9: device returned to manufacturer.General information: complaint: (b)(4).Investigation results: history inspection: the device history files were read and analyzed.No date of the incident was given from the costumer.Therefore, the last history files from on (b)(6) 2025 were investigated.There are no anomalies in the history that indicate an over infusion or a complete emptying (gave full dose) of the syringe.Visual inspection: a visual inspection was performed.The cover caps on the screw pillars, and the production seal on the lower housing were intact and undamaged.All four device feet were missing, otherwise no visual damage was detected.Functional inspection: a functional test was performed.The device passes the self-test.A bbraun 50 ml syringe was inserted, and the pump identified the syringe, and it could be selected from the menu.It was possible to put the pump in operation.Individual inspection: several syringe changes were carried out.No abnormalities were found.The syringe size detection was checked according to the service manual (sm perfusor space version 10.0 de 2022-04).The measured values for the 32mm gauge were outside the tolerance: diameter gauge 9mm = fup 8,7, diameter gauge 32mm = fup 31,5.The pressure measurement and the motor power limitation were investigated.No abnormalities were found.A delivery accuracy measurement according to iec 60601-2-24 was arranged.Here a nominal flow rate of 5 ml/h was chosen.The assessed mean deviation "a" of the second operating hour was measured and resulted in a value of +0,55%.Accuracy of set delivery rate should be ± 2 % according to iec/en 60601-2-24.Disassembling: the device was disassembled and the inside was investigated.No further errors were found inside.Liquid residues were found on the ribbon cable of the control unit and on the circuit board.No further abnormalities or defects could be found inside.Judgment: the complaint could not be confirmed.A malfunction of the pump could not be detected.The syringe detection which is outside the tolerance can favor the selection of a wrong syringe.Therefore, it cannot be ruled out that the over- infusion error was caused by the selection of the wrong syringe (handling error).The fluid damage inside the device has no effect on an over-infusion.Addition information: furthermore, it must be ensured that the patient connection is not established until the syringe has been properly inserted.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl-braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key21655175
Report Number9610825-2025-00136
Device Sequence Number7536591
Product Code FRN
UDI-Device Identifier04046963716752
UDI-Public(01)04046963716752
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8713050
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown